# SDR FDEA201812283614

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: FX232N200213
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV UPPER I/B FWD MOUNT IS DAMAGED ON FRAME B/S 297 BETWEEN S2L AND S3L, REPLACEMENT REQD. FABRICATED AND INSTALLED NEW MOUNT P/N 232N2003-4 IAW SRM 51-40-02 REV 125 AND DRAWING 232N2003 REV A.
